| Model Number |
CF-HQ190I |
| Medical Device Problem Codes |
Corroded (1131); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the colonovideoscope to the service center for a separate issue.During device analysis, the service technician identified corrosion on the auxiliary water inlet, foreign material on the c-cover, foreign material on the nozzle, and dirt on the light guide cover glass.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be definitively identified.Based on the results of the investigation, the most probable cause of the corrosion observed on the auxiliary water inlet was component deterioration/failure.For the foreign material observed on the c-cover, nozzle, and dirt presence in light guide cover glass, a root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.